Alert archive / Oklahoma / Tornado Warnings in 2005

Tornado Warning 23, NWS Norman, OK

June 4, 2005Grady County, Stephens County, Oklahoma

NWS Norman, OK issued this tornado warning at Jun 4, 2005, 6:41 PM CDT for Grady County, Stephens County, Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2005, 6:41 PM CDT (23:41 UTC)
Expired
Jun 4, 2005, 7:30 PM CDT
In force
49 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

Counties Grady County, OK, Stephens County, OK

The radar

The Norman radar (KTLX), 91 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 3:30 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2005-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1635 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2005-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1635 J/kg
Mixed-layer CIN
-255 J/kg
Mixed-layer LCL
986 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 042341
TOROUN
OKC051-137-050030-
/O.NEW.KOUN.TO.W.0023.050604T2341Z-050605T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
641 PM CDT SAT JUN 4 2005

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN GRADY COUNTY IN CENTRAL OKLAHOMA
  NORTHERN STEPHENS COUNTY IN SOUTHERN OKLAHOMA

* UNTIL 730 PM CDT

* AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MARLOW...  
MOVING EAST NORTHEAST AT 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE BRAY...MARLOW AND RUSH SPRINGS

THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. IF YOU
ARE IN THE PATH OF THIS LARGE AND DESTRUCTIVE TORNADO... TAKE COVER
IMMEDIATELY. A BASEMENT OR STORM SHELTER IS BEST. OTHERWISE...TAKE
COVER IN AN INTERIOR CLOSET OR BATHROOM AWAY FROM OUTSIDE WALLS AND
WINDOWS. COVER YOUR HEAD WITH PILLOWS AND BLANKETS.

LAT...LON 3481 9809 3454 9812 3454 9756 3482 9773

$$

24
3 follow-up statements
000 
WWUS54 KOUN 042348
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
647 PM CDT SAT JUN 4 2005

OKC051-137-050030-
/O.CON.KOUN.TO.W.0023.000000T0000Z-050605T0030Z/
GRADY OK-STEPHENS OK-
647 PM CDT SAT JUN 4 2005

...A TORNADO WARNING CONTINUES UNTIL 730 PM CDT FOR STEPHENS AND
GRADY COUNTIES...

AT 647 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES 
WAS LOCATED NEAR MARLOW...MOVING EAST AT 10 MPH. MEDIA REPORTS 
INDICATE A TORNADO NEAR MARLOW AT 645 PM...WITH POWER FLASHES BEING 
REPORTED IN TOWN. 

* LOCATIONS IN THE WARNING INCLUDE BRAY AND MARLOW

IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.

THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. IF YOU
ARE IN THE PATH OF THIS LARGE AND DESTRUCTIVE TORNADO... TAKE COVER
IMMEDIATELY. A BASEMENT OR STORM SHELTER IS BEST. OTHERWISE...TAKE
COVER IN AN INTERIOR CLOSET OR BATHROOM AWAY FROM OUTSIDE WALLS AND
WINDOWS. COVER YOUR HEAD WITH PILLOWS AND BLANKETS.

LAT...LON 3476 9809 3454 9812 3454 9756 3479 9773

$$

24
000 
WWUS54 KOUN 050009
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
708 PM CDT SAT JUN 4 2005

OKC051-137-050030-
/O.CON.KOUN.TO.W.0023.000000T0000Z-050605T0030Z/
GRADY OK-STEPHENS OK-
708 PM CDT SAT JUN 4 2005

...A TORNADO WARNING CONTINUES UNTIL 730 PM CDT FOR STEPHENS AND
GRADY COUNTIES...

AT 708 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES
WAS LOCATED 3 MILES NORTH OF BRAY...MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE BRAY AND MARLOW.

RADAR INDICATES THE CIRCULATION INCREASING AGAIN NORTH OF BRAY. 
ANOTHER TORNADO MAY FORM AT ANY TIME. 

IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.

LAT...LON 3476 9809 3454 9812 3454 9756 3479 9773

$$

24
000 
WWUS54 KOUN 050025
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
723 PM CDT SAT JUN 4 2005

OKC051-137-050030-
/O.CON.KOUN.TO.W.0023.000000T0000Z-050605T0030Z/
GRADY OK-STEPHENS OK-
723 PM CDT SAT JUN 4 2005

...A TORNADO WARNING CONTINUES UNTIL 730 PM CDT FOR STEPHENS AND
GRADY COUNTIES...

AT 723 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A 
STRONG CIRCULATION CENTER 6 MILES NORTHEAST OF BRAY...MOVING EAST AT 
25 MPH. THIS CIRCULATION IS WRAPPED IN HEAVY RAIN. A NEW CIRCULATION 
IS FORMING FARTHER TO THE SOUTHEAST...NEAR LAKE FUQUA. THIS NEW 
CIRCULATION WILL LIKELY BECOME THE PRIMARY TORNADO PRODUCER. 

* LOCATIONS IN THE WARNING INCLUDE BRAY AND MARLOW

IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.

LAT...LON 3476 9809 3454 9812 3454 9756 3479 9773

$$

24

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 4, 3:48 PM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Jun 4, 3:48 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
348 PM CDT SAT JUN 4 2005

.DISCUSSION...
SIGNIFICANT SEVERE WX OUTBREAK APPEARS ABOUT TO UNFOLD. DRYLINE
MOVING/MIXING E ACROSS W OK WITH INCREASING CONVERGENCE AS WINDS
BEHIND DRYLINE HAVE VEERED TO NEARLY DUE W IN SOME AREAS WHILE
WINDS OVER CENTRAL OK REMAIN S AND OCCASIONALLY SSE. CONVERGENCE
ZONE LINES UP WITH AXIS OF MAX SBCAPE RANGING FROM 4500 J/KG NEAR
KS BORDER TO OVER 6000 S OF KSPS. 18Z OUN SOUNDING SHOWS CAP
WEAKENING...BUT WILL STILL TAKE SOME HEATING AND CONVERGENCE/LIFT
TO BREAK IT. TWO MESOSCALE AREAS OF CONCERN FOR ENHANCED SEVERE
POTENTIAL BY 22-00Z...ONE NEAR AND DOWNSTREAM FROM SFC LOW/TRIPLE
POINT NEAR KS/OK BORDER...AND POSSIBLY NC TX AND SW OK NE TOWARD
CENTRAL OK WHERE DRYLINE APPEARS TO BE PUNCHING INTO HIGHER CAPE
ENVIRONMENT. TORNADO POTENTIAL APPEARS HIGHEST UP N WHERE MID
LEVEL DYNAMICS AND 0-6KM SHEAR WILL BE STRONGEST AHEAD OF
APPROACHING SHORTWAVE TROF...AND CHANCES ARE BETTER OF LOW LEVEL
WINDS BACKING AND LOW- LEVEL SHEAR INCREASING. OTHERWISE...EXTREME
CAPE AND 30KT OR SO OF MEAN LAYER SHEAR SUPPORT SUPERCELLS WITH
GIANT HAIL. ANY STORMS THAT REMAIN ISOLATED...MOVE OUT AHEAD OF
DRYLINE INTO DEEPER MOISTURE...AND CAN MAINTAIN BACKED LOW-LEVEL
WINDS AHEAD OF IT...WILL HAVE ATTENDANT POTENTIAL FOR TORNADOES.
TORNADO THREAT MAY INCREASE FOR A WHILE AFTER SUNSET AS SFC WINDS
BACK SLIGHTLY AND LLJ BEGINS TO STRENGTHEN.

NEARLY STATIONARY FRONT EXTENDING W ACROSS OK AND N TX PANHANDLES
WILL BE OVERTAKEN BY A REINFORCING SURGE OF COOL AIR NOW MOVING SE
ACROSS E CO AND W KS. AS DRY LINE HALTS ACROSS W AND NCENTRAL OK
THIS EVENING...COLD FRONT WILL OVERTAKE IT. MAY WELL SEE A LINE OF
STORMS BUILD DOWN THE FRONT AS IT ZIPS TOGETHER WITH THE DRYLINE.

CONVECTIVE REMNANTS MAY LINGER INTO SUN MORNING OVER S PARTS OF
AREA. SFC FRONT EXPECTED TO STALL AND WEAKEN ACROSS AREA...BUT
OUTFLOW BOUNDARIES WILL LIKELY BE AROUND AND SO WILL THE VERY MOIST
AIR MASS NOW OVER THE AREA. BEST CHANCES FOR REDEVELOPMENT ON SUN
LOOK TO BE ACROSS E AND S PARTS OF AREA.

ONLY SMALL CHANGES TO DAYS 3-7. SFC FRONT MAY DRIFT INTO AREA AROUND
MIDWEEK TO SLIGHTLY INCREASE THE RAIN-TSTORM CHANCES. OTHERWISE...
DRYLINE GENERALLY EXPECTED TO REMAIN W OF AREA. WEAKER MID LEVEL
FLOW AND LACK OF SFC BOUNDARIES WILL LIMIT STORM CHANCES FOR THE
MOST PART. HOWEVER...THINGS LOOK DECIDEDLY MORE INTERESTING NEXT
WEEKEND AS UNSEASONABLY STRONG TROF DEVELOPS OUT W. WE MAY WELL HAVE
A STRONG CAP TO OVERCOME...BUT STRENGTHENING FLOW ALOFT SUGGESTS
INCREASING CHANCES OF STRONG/SEVERE T-STORMS AT LEAST ALONG DRYLINE
INTO W PARTS OF CWA.

TEMPERATURES THROUGHOUT THE FORECAST ARE BASED MAINLY ON PERSISTENCE
AND MOS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  69  85  69  90 /  60  30  40  20
HOBART OK         66  86  69  91 /  30  20  30  20
WICHITA FALLS TX  70  88  70  92 /  50  30  40  20
GAGE OK           57  85  67  91 /   0  10  20  20
PONCA CITY OK     66  85  67  90 /  60  20  30  20
DURANT OK         72  91  71  90 /  40  30  30  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

24/05
Hazardous weather outlook, Jun 4, 12:00 PM CDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT SAT JUN 4 2005

OKZ004>048-050>052-TXZ083>090-051200-

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF
NORTH AND CENTRAL OKLAHOMA. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS MOST OF THE REMAINDER OF OKLAHOMA AND NORTH
TEXAS.

LOCATION...
THE MODERATE RISK AREA IS BOUNDED BY A LINE GENERALLY FROM WAKITA TO
LAWTON TO ARDMORE AND MUSKOGEE. THE SLIGHT RISK AREA INCLUDES THE
REMAINDER OF OKLAHOMA AND NORTH TEXAS...EAST OF A LINE FROM FREEDOM
TO ALTUS.

TIMING...
THE MOST LIKELY TIME IS FROM 3 PM TO 6 AM.

IMPACTS...
STORMS THAT DEVELOP DURING THE AFTERNOON AND EARLY EVENING MAY BE
ACCOMPANIED BY BASEBALL SIZE HAIL AND 75 MPH WINDS. IF STORMS CAN
PERSIST AFTER DARK...TORNADOES WILL BE POSSIBLE IN THE MODERATE RISK
AREA.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD
REMAIN PREPARED FOR SEVERE WEATHER OPERATIONS FROM 3 PM THROUGH
OVERNIGHT.

DISCUSSION...
A DRYLINE WILL MOVE NEAR THE WESTERN EDGE OF THE SLIGHT RISK AREA BY
MID AFTERNOON...WITH CONVERGENCE ALONG IT SUFFICIENT FOR ISOLATED TO
SCATTERED THUNDERSTORM DEVELOPMENT. EXTREME INSTABILITY WILL COMBINE
WITH SUFFICIENT VERTICAL WIND SHEAR TO ALLOW ANY STORMS THAT DEVELOP
TO QUICKLY BECOME SEVERE. SUPERCELLS ARE POSSIBLE...WHICH MAY BE
ACCOMPANIED BY ISOLATED TORNADOES...BASEBALL SIZE HAIL AND WINDS TO
75 MPH.

SEVERE THUNDERSTORMS WILL LIKELY CONTINUE INTO THE EVENING HOURS AS
THE COLD FRONT CATCHES UP WITH THE DRYLINE...AND THE LOW LEVEL JET
STRENGTHENS. TORNADO POTENTIAL WILL CONTINUE DURING THE
EVENING...PRIMARILY ACROSS THE MODERATE RISK AREA...WHERE SHEAR WILL
BE GREATEST. STORMS WOULD THEN PROGRESS EASTWARD
OVERNIGHT...POSSIBLY MERGING INTO ONE OR MORE CLUSTERS...WHILE
INFLUENCING THE REMAINDER OF THE RISK AREAS.

THIS DEVELOPING SITUATION WILL BE CLOSELY MONITORED THROUGH THE
AFTERNOON HOURS. PARTS OF NORTHERN OKLAHOMA COULD BE UPGRADED TO
HIGH RISK LATER TODAY.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY JUN 5.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...60 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY...MAINLY
SOUTH OF A LINE FROM ELK CITY...TO PERRY...FROM LATE AFTERNOON INTO
THE EVENING...WHERE A FRONTAL BOUNDARY IS EXPECTED TO LIE DURING THE
TIME OF MAXIMUM HEATING.

AFTER SUNDAY...A LOW CHANCE OF THUNDERSTORMS WILL EXIST EVERY DAY
THROUGH THE END OF NEXT WEEK...AS WARM AND HUMID CONDITIONS PREVAIL.
WITH AN UPPER RIDGE BUILDING OVER THE AREA...A CAPPING INVERSION AND
REDUCED WIND SHEAR WILL MINIMIZE THE POTENTIAL FOR SEVERE STORMS.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SUNDAY.

05

In the hours before

Local storm report, Jun 4, 5:32 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
532 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             PUMPKIN CENTER          34.60N 98.21W
06/04/2005  1.75 INCH        COMANCHE           OK   AMATEUR RADIO

&&

EM
Special weather statement, Jun 4, 5:49 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
549 PM CDT SAT JUN 4 2005

OKZ008-042300-
KAY OK-
549 PM CDT SAT JUN 4 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR KAY COUNTY.

A DEVELOPING THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST OF NEWKIRK AT 549
PM CDT...MOVING NORTHEAST AT 40 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN KAY COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

SMITH
Special weather statement, Jun 4, 6:02 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
602 PM CDT SAT JUN 4 2005

OKZ013-042315-
NOBLE OK-
602 PM CDT SAT JUN 4 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR NOBLE COUNTY.

A DEVELOPING THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST OF RED ROCK AT
602 PM CDT...MOVING NORTHEAST AT 40 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN NOBLE COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

SMITH
Local storm report, Jun 4, 6:04 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
604 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     TORNADO          2 SW PUMPKIN CENTER     34.58N 98.23W
06/04/2005                   COMANCHE           OK   AMATEUR RADIO

            LARGE RAIN WRAPPED TORNADO 1.5 S OF HWY 7

&&

EM
Special weather statement, Jun 4, 6:08 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
608 PM CDT SAT JUN 4 2005

OKZ027-042330-
GRADY OK-
608 PM CDT SAT JUN 4 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR SOUTHERN GRADY COUNTY.

THE NORTHERN EDGE OF A LARGE SEVERE THUNDERSTORM WAS LOCATED 9 MILES
WEST OF RUSH SPRINGS AT 608 PM CDT...MOVING NORTHEAST AT 40 MPH.

PEOPLE IN SOUTHERN GRADY COUNTY SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

SMITH
Special weather statement, Jun 4, 6:17 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
617 PM CDT SAT JUN 4 2005

OKZ008-042330-
KAY OK-
617 PM CDT SAT JUN 4 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR KAY COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST OF CHILOCCO AT
617 PM CDT...MOVING NORTHEAST AT 25 MPH. THIS STORM WILL MOVE INTO
COWLEY COUNTY KANSAS BY 630 PM AND MAY PRODUC HAIL UP TO DIME SIZE.

PEOPLE IN KAY COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

SMITH

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 9:45 PM CDTSevere Thunderstorm WarningOUNKay45 min
Jun 3, 10:28 PM CDTSevere Thunderstorm WarningOUNKay47 min
Jun 3, 11:08 PM CDTTornado WarningOUNKay43 min
Jun 4, 1:15 AM CDTSevere Thunderstorm WarningOUNKay45 min
Jun 4, 4:23 PM CDTSevere Thunderstorm WarningOUNGrady52 min
Jun 4, 4:32 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton43 min
Jun 4, 4:40 PM CDTTornado WarningOUNCotton35 min
Jun 4, 5:04 PM CDTSevere Thunderstorm WarningOUNStephens26 min
Jun 4, 5:10 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady, Oklahoma50 min
Jun 4, 5:14 PM CDTSevere Thunderstorm WarningOUNComanche31 min
Jun 4, 5:39 PM CDTSevere Thunderstorm WarningOUNComanche, Stephens51 min
Jun 4, 5:43 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain62 min
Jun 4, 5:51 PM CDTTornado WarningOUNComanche24 min
Jun 4, 5:58 PM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma47 min
Jun 4, 6:05 PM CDTSevere Thunderstorm WarningOUNGrady40 min
Jun 4, 6:06 PM CDTTornado WarningOUNStephens24 min
Jun 4, 6:07 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman38 min
Jun 4, 6:13 PM CDTTornado WarningOUNComanche, Stephens32 min
Jun 4, 6:14 PM CDTSevere Thunderstorm WarningOUNLogan46 min
Jun 4, 6:16 PM CDTSevere Thunderstorm WarningOUNCotton22 min
Jun 4, 6:18 PM CDTSevere Thunderstorm WarningOUNKay, Noble42 min
Jun 4, 6:46 PM CDTSevere Thunderstorm WarningOUNNoble, Payne44 min
Jun 4, 6:47 PM CDTSevere Thunderstorm WarningOUNCanadian43 min
Jun 4, 6:56 PM CDTSevere Thunderstorm WarningOUNComanche49 min
Jun 4, 6:59 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan46 min

Nearby

Tornado Warnings in Oklahoma, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.